# SDR ASAA2019060389565

- Difficulty date: May 8, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75022
- Condition: Corroded
- Location: Bs 727-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2550AFT CARGO PIT R/H TRANSITION PANEL HAS MULTIPLE AREAS OF CORR FROM STA 727A TO 787. GROUNDED - YES. REMOVED CORR FROM AFT CARGO PIT R/H TRANSITION PANEL STA 727A TO 787 FOUND TO BE OUT OF LIMITS DUE TO 100% MAT LOSS IAW B737 700 SRM 53 00 53 1A 2, REMOVED AND REPLACED TRANSITION PANEL IAW B737 700 SRM 51 40 02 0G 0 W 3 O .040 R .000 L 6 D .040.
